PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 68 | 2 | 193-200
Tytuł artykułu

On some divisor problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
68
Numer
2
Strony
193-200
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-12-16
poprawiono
1994-02-08
Twórcy
  • 206-10, Bao Guo St. Harbin, 150066 China
Bibliografia
  • [1] M. N. Huxley, Exponential sums and lattice points II, Proc. London Math. Soc. 66 (1993), 279-301.
  • [2] E. Krätzel, On the average number of direct factors of a finite Abelian group, Acta Arith. 51 (1988), 369-379.
  • [3] H.-Q. Liu, On the number of abelian groups of a given order, Acta Arith. 59 (1991), 261-277.
  • [4] H.-Q. Liu, On the number of abelian groups of a given order (supplement), Acta Arith. 64 (1993), 285-296.
  • [5] H.-Q. Liu, The number of squarefull numbers in an interval, Acta Arith. 64 (1993), 129-149.
  • [6] H.-Q. Liu, The greatest prime factor of the integers in an interval, Acta Arith. 65 (1993), 301-328.
  • [7] H.-Q. Liu, The number of cube-full numbers in an interval, Acta Arith. 67 (1994), 1-12.
  • [8] H.-Q. Liu, The distribution of 4-full numbers, Acta Arith. 67 (1994), 165-176.
  • [9] H. Menzer and R. Seibold, On the average number of direct factors of a finite Abelian group, Monatsh. Math. 110 (1990), 63-72.
  • [10] P. G. Schmidt, Zur Anzahl unitärer Faktoren abelscher Gruppen, Acta Arith. 64 (1993), 237-248.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav68i2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.